# SDR DALA2015011300269

- Difficulty date: January 8, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bs 1338 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD DOUBLER BS 1338 BETWEEN LONGERONS 28L - 29R.  DOUBLER WAS FABRICATED IAW DWG 5910130-61, REV ET, TREATED AND PAINTED AND INSTALLED IAW SRM 51-10-3, PAR 14 AND 21, 51-30-5.
